Aa
A
A
A
Close
Anxiety Community
23k Members
Avatar universal

effexor xr

I have been placed on effexor xr to treat anxiety and depression. I have been on it for 3 days and am worse than before. It has made me restless to the point where I am twitching, unable to sleep, I am hungry all the time (which has never been a problem before) Find it very hard to think clearly, have found myself staring alot and cant stop grinding my teeth. Do I stop now or do as suggested and take a weeks course then go to my doctor?
2 Responses
Avatar universal
Hi,

I couldn't handle the side effects of the Effexor so after 10 days my doctor switched me over to Cipralex which my body seems to have adapted to. I have been on that now for 10 days and have none of the side effects that I had with the Effexor. My doctor said that if had of stayed on the Effexor that the side effects would have diminished but I just couldn't take another day of naseau and twitching. Just my experience though.
Avatar universal
Whats worse...... being depressed and anxious, or unable to hold a thought, edgy, tired, hyperactive, numb and so much more that this drug is doing. I am starting to think that there is no help in getting back to 'normality'.
Have an Answer?
Top Anxiety Answerers
Avatar universal
Arlington, VA
370181 tn?1428180348
Arlington, WA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out what can trigger a panic attack – and what to do if you have one.
A guide to 10 common phobias.
Take control of tension today.
These simple pick-me-ups squash stress.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
Want to wake up rested and refreshed?